渐近循环马氏链的强大数定律  

Strong law of large numbers for asymptotic circular Markov chains

在线阅读下载全文

作  者:杨卫国[1] 钟萍萍 梁佩佩[1] 

机构地区:[1]江苏大学理学院,江苏镇江212013 [2]丹徒高级中学,江苏镇江212121

出  处:《江苏大学学报(自然科学版)》2011年第1期116-119,共4页Journal of Jiangsu University:Natural Science Edition

基  金:国家自然科学基金资助项目(11071104)

摘  要:研究了渐近循环马氏链的强极限定理.引进了渐近循环马氏链的概念,利用非齐次马氏链二元函数的极限性质,给出了渐近循环马氏链关于状态出现频率的强极限定理,结果得到了渐近循环马氏链关于状态出现频率的强大数定律,作为推论求出了循环马氏链关于状态出现频率的强大数定律.The strong limit theorem of asymptotic circular Markov chains is studied.The definition of asymptotic circular Markov chains is introduced.By applying the limit property for dual functions of nonhomogeneous Markov chains,the strong limit theorem on the frequencies of occurrence of states for asymptotic circular Markov chains is established.Finally,the strong law of large numbers on the frequencies of occurrence of states for asymptotic circular Markov chains is obtained.As corollaries,the strong law of large numbers on the frequencies of occurrence of states for circular Markov chains is obtained.

关 键 词:渐近循环马氏链 强极限定理 状态频率 强大数定律 遍历 

分 类 号:O211.6[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象